Diaformin Angioneurotic Oedema Side Effect Reports
The following Diaformin Angioneurotic Oedema side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Angioneurotic Oedema, can occur, and what you can do about them.
A side effect could appear soon after you start Diaformin or it might take time to develop.
This Angioneurotic Oedema side effect was reported by a consumer or non-health professional from AUSTRALIA. A 65-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Diaformin (metformin Hydrochloride) (dosage: 1 Gm, (1 Gm, 1 D)), which was started on Apr 05, 2005. Concurrently used drugs:
Diaformin Angioneurotic Oedema Causes and Reviews
Hives are red and sometimes itchy bumps on your skin. An allergic reaction to a drug or food usually causes them. Allergic reactions cause your body to release chemicals that can make your skin swell up in hives. People who have other allergies are more likely to get hives than other people. Other causes include infections and stress.
Hives are very common. They usually go away on their own, but if you have a serious case, you might need medicine or a shot. In rare cases, hives can cause a dangerous swelling in your airways, making it hard to breathe - which is a medical emergency.
Diaformin Angioneurotic Oedema Reviews
|Fri, 12 Mar 2010|
i feel sick all the time im on Diaformin 850
|Sun, 24 Apr 2011|
I'm 26 years old and I have hypoglycemia since 1 year (to my knowledge). My doctor gave me Diaformine 500gr per day, and I'm taking it since 5 months regularly. It really changed me, I mean on a positive way. No more tiredness, no more crazy envies for sugar, it helped me loss weight too.
|Sat, 12 Dec 2009|
what are the different circumstances under which a patient needs to take Diaformin ?
|Thu, 24 Feb 2011|
Been overdosed over nine months on 5700mg of Diaformin per dayby my GP. Had lost weight, loss of appetite anaemia B12 deficiency vitamin D deficiency lethagy pains in back on exertion etc. Rushed to hospital, no recordable blood sugar, acute renal failure, severe pneumonia, multi system failure, heart attack on life support for 8 days plus dialysis.In ICU for 11 days and hospital 18 days. Lots more tests to see what damage has been done. Was on meds for blood pressure, cholesterol, kidney stones as well as the Diaformin and Glimel.
|Wed, 13 Jan 2010|
Male 68 years..type 2 diabetic started diaforin 2 weeks ago...1 in the morn 1 after tea..has brought count downfrom 12% to 8.0%...but the feeling of being bloated and cramps when lying down at night is untolerable...have reduced the night tablet to half and dont have the problem...this only changes the glucose count by .5%. I was on diamicron and avanta...I follow a strick diet and excercise....the glucose count can vary from 5% to 12%...dosent matter what I do..I think everybody is different ... no matter how hard you try to control it ..its fustrating...Neil
|Wed, 12 May 2010|
Ihave no energy i feel norcious all the time my abdoman is sore i feel blouty and very tired
|Sat, 22 Jan 2011|
Dosage 3x500mg daily. Nausea, loss of appetite, Possibly also constipation.On Thyroxine,Tritace,Cardizem,Natrilix,Lipitor,Cartia. Because of the nausea myDiet therefore not well balanced any more which affects my glucose readings. Endocrinologist says its the best type of tablet for Type 2 diabetes and to stick with it - alterntive is to start insulin injections.
|Mon, 11 Jul 2011|
I BEGAN LOSING MY HAIR, AND AFTER FOUR VISITS BACK TOO THE DOC THAT HE REALLY TOOK NOTICE OF WHAT I WAS SAYING. EVERY TIME I HAD SHOWER OR WASHED MY HAIR, THERE WAS HAIR EVERY WHERE IN THE BOTTOM OF SHOWER. HE NOW HAS CHANGED ME FROM DIAFORIN TOO DIABEX AND ALSO FROM LIPTOR TO CRESTOR, WHICH NOW BOTH OF THEM HAVE SIDE EFFECTS, AND THAT IS LOSS OF APPETATE, HAVE NO INTEREST IN FOOD WHATS SO EVER. SO HEADING BACK TOMORROW, CHANGE AGAIN.
|Sat, 29 Aug 2009|
|within 3 days of having Diaformin 500 mg,I started to have skin allergies and from first day i had diarohhea|
|Thu, 03 Sep 2009|
|I have diabetes type 2 and I use 3 or 4 Diaformin 500mg tablets daily and I have had great results with them - my blood sugar was about 17 plus after a light meal before using them and now is very slightly above 7 or max 9 after food intake.|